Firmoo > Answers > Eye Health >  question

Question

Ask questions

William


11/02/2012

Can birth control pill cause dry eyes ?

Will taking birth control pill cause dry eyes? Why?
Related Topics : dry eyes
Answer the question

Answers (2)

  • Justin

    11/02/2012

    Yes, birth control pills can cause dry eyes. As we know that the eye depends on the flow of tears to provide constant moisture and lubrication to maintain vision and comfort. And when there is an imbalance in this tear system, a person may experience dry eyes. Also, there are many factors which can cause dry eyes, such as the natural aging process, especially menopause. And you should know that side effects of certain drugs such as birth control pills, can also lead to the dry eyes. So you should be careful about it. Of course, when you have some diseases which affect the ability to make tears, such as collagen vascular diseases, it will also be possible to have dry eyes. So for your situation, I think you should give up using birth control pills, or it will make your symptom worse.
  • b3autiful_s0ul

    11/02/2012

    Yes, your eyes will get dry. Its principle of birth control pills is mainly to inhibit ovulation, change the cervical mucus, make sperm not easy get penetration and so on. Or it can make uterine glands reduce glycogen manufacturing, let segmentation not easy to live, change the uterine and tubal pattern of activity, hinder the delivery of fertilized eggs, make sperm egg not get combination and form a fertilized egg Thus it can achieve the contraceptive purpose. However, there are many effect sides for taking these pills. You will feel not comfortable. Your eyes may feel dry because of the dehydration of the water inner the body after taking the birth control pill.
Jumpto